# SDR 2010F00105

- Difficulty date: May 7, 2010
- Submitted: May 10, 2010
- Operation: General aviation
- Propeller: Hamstd 54H60
- System (JASC): 6111 · Propeller Blade Section
- Part: Bushing
- Part number: 548942
- Condition: Unserviceable
- Location: Prop Blade
- Component: Blade, Hamstd, 54H60
- Component part number: RA7111D2
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AS INSPECTED, THE BLADE BUSHING CLEARANCE WAS OVER THE MAX ALLOWED (0.003) AND MEASURED LOCALLY AT 0.020. CLOSER INSPECTION REVEALED THE BLADE BUSHING WAS LOOSE AND HAD BACKED OUT OF THE TAPPER BORE AND THAT THE CURRENT PUSH-FIT OF THE BLADE BUSHING IN THE TAPPER BORE WAS 0.00, NOT THE EXPECTED 0.025-0.037.   THE LOOSE PUSH-FIT AND MOVEMENT OF THE BUSHING RESULTED IN UNEVEN WEAR IN THE TAPPER BORE, DAMAGE TO THE DRIVE PIN AND A CRACK AT THE EDGE OF THE DRIVE PIN HOLE.
